# SDR DALA1205333217

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 5,511 hours, 2,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT ROW  9, 10, 11, 12 AND BOTTOM SIDEWELL OF BOTH OVERWING EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED RT EPSU AT RIGHT OVERWING EXIT 10W.  PERFORMED FUNCTIONAL CHECK AND TEST WAS  NORMAL.  AIRCRAFT RETURNED TO SERVICE.
